# SDR VNAA2019100132101

- Difficulty date: March 25, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 33,987 hours, 32,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS GO OUT AFTER 3 SEC. R&R PCB05 IN JB1 IAW AMM 24-06-11-000/400-801. OPS CHECK GOOD. R&R PCB05 IN JB1 IAW AMM 24-06-11-000/400-801. OPS CHECK GOOD
